hiya i was taking propecia last year for about 6 months and it was great. i started again very recently and i’ve deleloped swelling in the face of my skin, i have stopped now. i’m just wondering if there is anything i can take that can counteract that and be able to still take propecia because it worked so perfect a such a long time before?
I have never heard of Propecia causing facial swelling, but drug allergies sometimes present that way. It can happen with any medication. Facial swelling can sometimes be related to tongue and throat swelling, which may be life threatening if the allergy presents in its worse form. While life threatening issues from the use of Propecia (to my knowledge) have never been reported, it is still a remote possibility. And with only the information you provided without a physical exam and complete medical history, it is impossible to give you any advice other than to see your doctor and share these concerns with him/her.